RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1961, Volume 6, Issue 1, Pages 130–138 (Mi tvp4760)  

Short Communications

Evaluation of the One-Dimensional Probability Densities and Moments of a Random Process in the Output of an Essentially Non-Linear System

È. M. Khazen

Moscow

Abstract: This paper considers non-linear systems with feed-back. These systems contain non-linear functional transforms, which are separated by linear filters with rational spectra.
In order to evaluate the single-dimensional probability density and the moments of a random process in the output of the system, a multi-dimensional random Markov process is constructed, and the Kolmogorov diffusion equations are employed.
The exact results obtained by using this method are compared with the results of an approximate “statistical linearization” approach for one system. The two sets of results are found to agree well.

Full text: PDF file (841 kB)

English version:
Theory of Probability and its Applications, 1961, 6:1, 117–123

Received: 18.11.1959

Citation: È. M. Khazen, “Evaluation of the One-Dimensional Probability Densities and Moments of a Random Process in the Output of an Essentially Non-Linear System”, Teor. Veroyatnost. i Primenen., 6:1 (1961), 130–138; Theory Probab. Appl., 6:1 (1961), 117–123

Citation in format AMSBIB
\Bibitem{Kha61}
\by \`E.~M.~Khazen
\paper Evaluation of the One-Dimensional Probability Densities and Moments of a Random
Process in the Output of an Essentially Non-Linear System
\jour Teor. Veroyatnost. i Primenen.
\yr 1961
\vol 6
\issue 1
\pages 130--138
\mathnet{http://mi.mathnet.ru/tvp4760}
\transl
\jour Theory Probab. Appl.
\yr 1961
\vol 6
\issue 1
\pages 117--123
\crossref{https://doi.org/10.1137/1106016}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4760
  • http://mi.mathnet.ru/eng/tvp/v6/i1/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:78
    Full text:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021